Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Inextensible networks with slack


Author: A. C. Pipkin
Journal: Quart. Appl. Math. 40 (1982), 63-71
MSC: Primary 73K20
DOI: https://doi.org/10.1090/qam/652050
MathSciNet review: 652050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K20

Retrieve articles in all journals with MSC: 73K20


Additional Information

DOI: https://doi.org/10.1090/qam/652050
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website